# SDR SWAA2019120439321

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 74,846 hours, 44,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 416A2204101
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PULL HANDLE YELLOW COVER WAS NOT SHOWING/ PULLED COVER DOWN AND SECURED TO VELCRO IAW SIP.
